# SDR SWAA2019042331891

- Difficulty date: March 29, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR TO SIDEWALL SUPPORT STA 727E, WL 156, RBL 20          / REMOVED AND REPLACED SUPPORT  PER SRM 51-40-02 59202U 15APR19
